Stochastic bequest games
Year of publication: |
2015
|
---|---|
Authors: | Balbus, Lukasz ; Jaśkiewicz, Anna ; Nowak, Andrzej S. |
Published in: |
Games and economic behavior. - Amsterdam : Elsevier, ISSN 0899-8256, ZDB-ID 1002944-8. - Vol. 90.2015, p. 247-256
|
Subject: | Stochastic game | Bequest game | Stationary Markov perfect equilibrium | Entropic risk measure | Stochastisches Spiel | Spieltheorie | Game theory | Erbe | Inheritance | Markov-Kette | Markov chain | Stochastischer Prozess | Stochastic process | Gleichgewichtstheorie | Equilibrium theory | Dynamisches Spiel | Dynamic game | Risiko | Risk |
-
Stationary Markov perfect equilibria in risk sensitive stochastic overlapping generations models
Jaśkiewicz, Anna, (2014)
-
Stationary Markov perfect equilibria in discounted stochastic games
He, Wei, (2017)
-
Discontinuous stochastic games
He, Wei, (2022)
- More ...
-
Robust Markov perfect equilibria in a dynamic choice model with quasi-hyperbolic discounting
Balbus, Lukasz, (2014)
-
Non-paternalistic intergenerational altruism revisited
Balbus, Lukasz, (2016)
-
Markov perfect equilibria in a dynamic decision model with quasi-hyperbolic discounting
Balbus, Lukasz, (2020)
- More ...